On a numerical method for calculating state probabilities for queueuing systems with more than one waiting line

Research output: Contribution to journalArticleScientificpeer-review

32 Downloads (Pure)
Original languageEnglish
Pages (from-to)119-125
Number of pages7
JournalJournal of Computational and Applied Mathematics
Volume20
Publication statusPublished - 1987
Externally publishedYes

Cite this

@article{a3e0c28657c3454497028f41a78fe790,
title = "On a numerical method for calculating state probabilities for queueuing systems with more than one waiting line",
author = "J.P.C. Blanc",
note = "Pagination: 7",
year = "1987",
language = "English",
volume = "20",
pages = "119--125",
journal = "Journal of Computational and Applied Mathematics",
issn = "0377-0427",
publisher = "Elsevier",

}

On a numerical method for calculating state probabilities for queueuing systems with more than one waiting line. / Blanc, J.P.C.

In: Journal of Computational and Applied Mathematics, Vol. 20, 1987, p. 119-125.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - On a numerical method for calculating state probabilities for queueuing systems with more than one waiting line

AU - Blanc, J.P.C.

N1 - Pagination: 7

PY - 1987

Y1 - 1987

M3 - Article

VL - 20

SP - 119

EP - 125

JO - Journal of Computational and Applied Mathematics

JF - Journal of Computational and Applied Mathematics

SN - 0377-0427

ER -